Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS State College, PA

August 16, 2016Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 16, 2016, 4:35 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 4:35 PM EDT (20:35 UTC)
Expired
Aug 16, 2016, 5:45 PM EDT
In force
70 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 133 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 3:20 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS51 KCTP 162035
SVRCTP
PAC071-133-162145-
/O.NEW.KCTP.SV.W.0085.160816T2035Z-160816T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT TUE AUG 16 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT.

* AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  STEWARTSTOWN... MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CROSS ROADS AROUND 440 PM EDT. 
  BROGUE AROUND 450 PM EDT. 
  SUNNYBURN...HOLTWOOD...SHENKS FERRY...DELTA AND SAFE HARBOR AROUND 
  500 PM EDT. 
  WAKEFIELD AROUND 510 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CONESTOGA...KIRKWOOD...RAWLINSVILLE...WHITE HORSE...CHRISTIANA...
GORDONVILLE...LAMPETER...FAWN GROVE...INTERCOURSE AND WINTERSTOWN.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 0 TO 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3981 7676 4015 7589 4014 7587 4011 7594
      4004 7593 3996 7599 3987 7599 3988 7600
      3976 7606 3976 7608 3973 7610 3974 7612
      3972 7618 3972 7672
TIME...MOT...LOC 2035Z 245DEG 31KT 3973 7662 

HAIL...<.75IN
WIND...60MPH
 
$$

DANGELO
1 follow-up statement
864 
WWUS51 KCTP 162118
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT TUE AUG 16 2016

PAC133-162126-
/O.CAN.KCTP.SV.W.0085.000000T0000Z-160816T2145Z/
YORK PA-
518 PM EDT TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3978 7628 3987 7638 3990 7638 3994 7644
      4015 7589 4014 7588 4011 7594 4005 7593
      3996 7599 3987 7599 3988 7600 3976 7606
      3976 7608 3973 7610 3974 7612 3972 7618
      3972 7624
TIME...MOT...LOC 2116Z 245DEG 31KT 3988 7620 

$$

PAC071-162145-
/O.CON.KCTP.SV.W.0085.000000T0000Z-160816T2145Z/
LANCASTER PA-
518 PM EDT TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...

AT 516 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SMITHVILLE...
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  QUARRYVILLE AND STRASBURG AROUND 520 PM EDT. 
  PARADISE AROUND 530 PM EDT. 
  GAP AROUND 540 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CONESTOGA...KIRKWOOD...RAWLINSVILLE...WHITE HORSE...CHRISTIANA...
GORDONVILLE...LAMPETER...BIRD-IN-HAND...INTERCOURSE AND BUCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3978 7628 3987 7638 3990 7638 3994 7644
      4015 7589 4014 7588 4011 7594 4005 7593
      3996 7599 3987 7599 3988 7600 3976 7606
      3976 7608 3973 7610 3974 7612 3972 7618
      3972 7624
TIME...MOT...LOC 2116Z 245DEG 31KT 3988 7620 

HAIL...<.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:57 PM EDT, 38 minutes earlier.

Area forecast discussion, Aug 16, 3:57 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service State College PA
357 PM EDT TUE AUG 16 2016

.SYNOPSIS...
A weak cold front will drop down through the state tonight and
stall along the Maryland border. However, the temperatures will
not become all that much cooler. Warm and humid weather will
continue with just isolated storms possible each afternoon into
the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Line of storms along a weak advance trough making occasional
gusts into/near severe. This line is making it into a very much
less stable environment and will likely ramp up even stronger.
New SVR watch box will be chopped off quickly as the line is
moving quickly. This first line should be off to the east around 5
pm. But, the focus will then shift to the NW where some speckles
continue to develop. Those cells are flying along and the driving
vort max seems to be over KCLE right now. So, we may not have too
long of a time for severe threat in the NW, either. Main threat in
both areas is wind damage.

The real cold front - if it can be termed "real" - will be
dropping down into the NW co.s around sunset, and continue moving
se - reaching IPT-UNV by 04z-05z. The front will likely then slog
to a halt as it nears the MD border. The lack of heating and the
larger-scale subsidence will be effective at diminishing the
coverage and intensity of the storms along and south of the front.
Showers will probably linger over the Laurels thru the night.

It will be muggy overnight with lots of places receiving rainfall
today. The winds will get lighter from the west but stay up a
little, so fog not quite as possible as lower clouds.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The front will still be nearby on Wed. SW flow into the Laurels
will probably keep showers going into the morning. Then, heating
may renew the convection in the afternoon if it does die off in
the morning. Will keep pops all along the srn border for the aftn.
Slightly drier air over the northern tier may make it feel a
little better than the recent 70+ dewpoints. Maxes will still be
in the 80-85F range, though.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
The basic grids were nudged using the National Blend of Models
(NBM) and superblend of models. This should provide relatively
consistent grids.

The GEFS and NAEFES are forecasting a gradual pattern change. The
key changes include the complete erosion of the subtropical ridge
along and off the East Coast and the evolution of a trough in the
central United States. Thus Wednesday night into Thursday the 500
mb flow becomes more westerly. This flow is forecast to push the
plume of high precipitable water (PW) air to our south leaving a
boundary to our south and east. Lingering showers should be mainly
closer to this boundary. With lower PW our diurnal POPS should
drop considerably.

This plume of high PW does not come back. Thus closer to normal
temperatures through the column and lower PW should provide cooler
nights, lower POPS, and near normal high temperatures.

The developing trough to our west this weekend and the surge of
cold air to our west will pull warm air back into our region by
the weekend. We should see another surge of high PW air, albeit
not as tropical, ahead of this system. Thus chance showers will
slowly increase as will overnight lows Friday into Sunday.

At this time the ensemble forecast systems (EFS) show the frontal
system Sunday pushing through from west to east with a nice
north- south front for a change. This would increase the chance of
showers and thunderstorms Sunday. If correct early next week could
see considerably drier air move into our region along with
relatively cooler air. The EFS clearly want to end this regime of
high temperatures and high moisture. The GEFS forecasts slightly
below normal PW values by Tuesday next week and near to slightly
below normal 850 mb temperatures. That would be a refreshing
change.

Not surprisingly the GEFS maximum QPF time and the NBM maximum QPF
time in our long range forecasts is SUNDAY and possibly early
Monday.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Line of storms is now east of IPT, and rolling past MDT. Only LNS
left to see any thunder from that line. New convection is
developing over the NW, and those cells are moving very quickly,
but have not organized in any fashion quite yet. The cold
front/wind shift will slide through BFD around 00z, and
effectively end the threat for TSRA there.

Outlook...

Thu...Patchy am fog possible. Isold pm tsra impacts possible.

Fri...No Sig Wx expected.

Sat-Sun...Sct/isold TSRA mainly W, mainly PM.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for PAZ057-059-065-
066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Grumm
AVIATION...Dangelo
Hazardous weather outlook, Aug 16, 4:14 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE AUG 16 2016

PAZ004>006-010>012-017>019-024>028-033>037-045-049-050-056-063-064-
172015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON-
UNION-SNYDER-PERRY-CUMBERLAND-ADAMS-
414 PM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING WINDS 60 MPH OR
GREATER ARE POSSIBLE THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ041-042-046-051>053-057>059-065-066-172015-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER-
414 PM EDT TUE AUG 16 2016

...SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 16, 3:42 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 NW CHAMBERSBURG       39.98N  77.72W
08/16/2016                   FRANKLIN           PA   CO-OP OBSERVER

            TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.

&&

EVENT NUMBER CTP1601793

MACH
Local storm report, Aug 16, 3:45 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     NEWTON HAMILTON         40.39N  77.84W
08/16/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES AND WIRES DOWN IN TWO LOCATIONS.

0230 PM     TSTM WND DMG     5 NW CHAMBERSBURG       39.98N  77.72W
08/16/2016                   FRANKLIN           PA   CO-OP OBSERVER

            TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.

&&

EVENT NUMBER CTP1601792 CTP1601793

MACH
Local storm report, Aug 16, 4:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     MAYTOWN                 40.08N  76.58W
08/16/2016                   LANCASTER          PA   EMERGENCY MNGR

            TREES DOWN ON MOBILE HOME. NO ONE INJURED.

&&

EVENT NUMBER CTP1601794

MACH
Local storm report, Aug 16, 4:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 E MAYTOWN             40.08N  76.54W
08/16/2016                   LANCASTER          PA   EMERGENCY MNGR

            TREES DOWN ON BUILDING. PEOPLE TRAPPED BY BLOCKED
            EXITS.

&&

EVENT NUMBER CTP1601795

MACH
Local storm report, Aug 16, 4:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     NEWTON HAMILTON         40.39N  77.84W
08/16/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES AND WIRES DOWN IN TWO LOCATIONS.

0230 PM     TSTM WND DMG     5 NW CHAMBERSBURG       39.98N  77.72W
08/16/2016                   FRANKLIN           PA   CO-OP OBSERVER

            TREE AND LARGE LIMBS DOWN PARTIALLY BLOCKING ROADWAY.

0405 PM     TSTM WND DMG     MAYTOWN                 40.08N  76.58W
08/16/2016                   LANCASTER          PA   EMERGENCY MNGR

            TREES DOWN ON MOBILE HOME. NO ONE INJURED.

0410 PM     TSTM WND DMG     2 E MAYTOWN             40.08N  76.54W
08/16/2016                   LANCASTER          PA   EMERGENCY MNGR

            TREES DOWN ON BUILDING. PEOPLE TRAPPED BY BLOCKED
            EXITS.

&&

EVENT NUMBER CTP1601792 CTP1601793 CTP1601794 CTP1601795

MACH
Special weather statement, Aug 16, 4:27 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT TUE AUG 16 2016

PAZ065-162100-
YORK PA-
427 PM EDT TUE AUG 16 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 500
PM EDT...

AT 426 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEW FREEDOM...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEW FREEDOM...RAILROAD AND GLEN ROCK AROUND 430 PM EDT.
  SHREWSBURY AROUND 435 PM EDT.
  STEWARTSTOWN AROUND 440 PM EDT.
  CROSS ROADS AROUND 445 PM EDT.
  BROGUE AROUND 455 PM EDT.
  SUNNYBURN AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FAWN GROVE...FELTON...
WINTERSTOWN...SUSQUEHANNA TRAILS AND AIRVILLE.

LAT...LON 3992 7649 3974 7625 3972 7633 3972 7686
TIME...MOT...LOC 2026Z 245DEG 31KT 3972 7674

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:24 AM EDTHeat AdvisoryCTPDauphin, Lancaster, Lebanon, York13 hr
Aug 16, 1:33 PM EDTSpecial Weather StatementCTPFranklin, Fulton, Huntingdon42 min
Aug 16, 2:05 PM EDTSpecial Weather StatementCTPFranklin55 min
Aug 16, 2:36 PM EDTSpecial Weather StatementCTPLycoming39 min
Aug 16, 2:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan53 min
Aug 16, 2:56 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Juniata, Perry, Snyder and 1 more64 min
Aug 16, 3:04 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York56 min
Aug 16, 3:13 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder, Union47 min
Aug 16, 3:25 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan65 min
Aug 16, 3:30 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry45 min
Aug 16, 3:44 PM EDTSevere Thunderstorm WarningCTPSullivan46 min
Aug 16, 3:56 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York64 min
Aug 16, 4:27 PM EDTSpecial Weather StatementCTPYork33 min
Aug 16, 4:28 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill62 min
Aug 16, 5:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Aug 16, 6:37 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield53 min
Aug 16, 6:44 PM EDTSpecial Weather StatementCTPSomerset61 min
Aug 16, 7:07 PM EDTSevere Thunderstorm WarningCTPSomerset53 min
Aug 16, 7:26 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Huntingdon34 min
Aug 16, 7:34 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield26 min
Aug 16, 7:59 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Huntingdon31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.